RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 11, Page 2112 (Mi de2063)  

Letters to the Editor

Letter to the editors: “A sufficient optimality condition” (Differencial'nye Uravnenija 9 (1973), 416–422)

V. I. Blagodatskikh


Full text: PDF file (112 kB)

Bibliographic databases:

Citation: V. I. Blagodatskikh, “Letter to the editors: “A sufficient optimality condition” (Differencial'nye Uravnenija 9 (1973), 416–422)”, Differ. Uravn., 9:11 (1973), 2112

Citation in format AMSBIB
\Bibitem{Bla73}
\by V.~I.~Blagodatskikh
\paper Letter to the editors: ``A sufficient optimality condition'' (Differencial'nye Uravnenija \textbf{9} (1973), 416--422)
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 11
\pages 2112
\mathnet{http://mi.mathnet.ru/de2063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=326535}


Linking options:
  • http://mi.mathnet.ru/eng/de2063
  • http://mi.mathnet.ru/eng/de/v9/i11/p2112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:46
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019